Communications in Mathematical Physics

Remarks on the ${\rm FKG}$ inequalities

Richard Holley

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 36, Number 3 (1974), 227-231.

Dates
First available in Project Euclid: 23 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103859732

Mathematical Reviews number (MathSciNet)
MR0341552

Zentralblatt MATH identifier
0341.60048

Subjects
Primary: 60B99: None of the above, but in this section
Secondary: 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43] 82.60

Citation

Holley, Richard. Remarks on the ${\rm FKG}$ inequalities. Comm. Math. Phys. 36 (1974), no. 3, 227--231. https://projecteuclid.org/euclid.cmp/1103859732


Export citation